# SDR DHL200080403C

- Difficulty date: April 17, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPARTMENT FRAME REINFORCING ANGLE CRACKED 3 INCHES AT STA 220 FROM L-33 TO L 34 RT.  REMOVED FASTENERS IAW SRM 51-1-21 PAGE 2.  STOP DRILLED IAW SRM 53-2-0 FIG 1B.  FABRICATED DOUBLER IAW SRM 53-2-0 FIG 1B.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8 PAGE 17 & 18.  INSTALLED DOUBLER WITH NEW FASTENERS IAW SRM 51-1-21 PAGE 2.
